RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Krasovskii, Nikolai Andreevich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:955
Abstract pages:1657
Full texts:350
References:158
E-mail:

http://www.mathnet.ru/eng/person52028
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. N. A. Krasovskii, A. M. Tarasyev, “Asymptotic behavior of solutions in dynamical bimatrix games with discounted indices”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:2 (2017),  193–209  mathnet  elib
2016
2. Nikolay A. Krasovskii, Alexander M. Tarasyev, “Equilibrium trajectories in dynamical bimatrix games with average integral payoff functionals”, Mat. Teor. Igr Pril., 8:2 (2016),  58–90  mathnet; Autom. Remote Control, 79:6 (2018), 1148–1167  isi
2014
3. N. A. Krasovskiy, A. V. Kryazhimskiy, A. M. Tarasyev, “Hamilton–Jacobi equations in evolutionary games”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:3 (2014),  114–131  mathnet  mathscinet  elib
2011
4. Nikolay A. Krasovskiy, Alexander M. Tarasyev, “Decomposition algorithm of searching equilibria in the dynamical game”, Mat. Teor. Igr Pril., 3:4 (2011),  49–88  mathnet; Autom. Remote Control, 76:10 (2015), 1865–1893
2009
5. N. A. Krasovskii, A. M. Tarasyev, “Search of maximum points for a vector criterion based on decomposition properties”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:4 (2009),  167–182  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S174–S190  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019